# SDR ASAA0380558

- Difficulty date: August 19, 2003
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RNO LINE CHECK, FOUND PORTION OF EMERGENCY FLOOR TRACK LIGHTING INOPERATIVE IN FIRST CLASS CABIN.  RECONNECTED LOOSE CONNECTION.  LIGHTS THEN OPERATED PROPERLY.  (M)
